Posted by: MB | 2008-12-05

Vitiman A poisoning

After being sick for a couple of days, my mother' s GP recommended a blood test, which revealed that she has vit A poisoning.
She said that she' d been taking a certain multi vit tablet for the last 5 years, which could be the origin of the poisoning.
How is this treated &  can this be caused by an overdose of vit A in the tablet? If so, can the manufacturer &  the medical board be approached to revise the dosage of the specific vit? She doesn' t want this to happen to other people.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MB

Thank you for visiting

Please be so kind as to advise what medication your mother was using and the daily dosage, in order for me to provide you with a detailed answer.

In the meantime, you can refer to the following link for a detailed explanation of Vitamin A poisoning:

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.